|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
What a great story! You guys really lived life out loud! Good for you both! I'm sending you a round of applause and much appreciation for sharing it. -- Sandra (TX)
Dear GailSusan, For whatever it's worth (probably not much), I lean toward the input given of asking the oncologist a few more questions. I mean, if you can at least get day one of the treatment under your belt with little to no side effects the first week, why not get at least past 'go' with treatment and the next day 'GO' on your honeymoon vacation? Some stories I've heard are that people end up feeling hyper-energized and great the first few days after the first treatment as a result of being pumped up with steroids.
(Can you tell I'm the kind of person who wants to have their cake and eat it too? I never did understand that saying...)
I know whatever you do will be the RIGHT decision for you guys and never look back.
Sandra (TX) :-)
Reply to this message | Return to Main Message List